JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUPRA FUZZY CONVERGENCE OF FUZZY FILTERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SUPRA FUZZY CONVERGENCE OF FUZZY FILTERS
Ramadan, A.A.; El-Latif, A.A. Abd;
  PDF(new window)
 Abstract
We introduce and study the notions of supra fuzzy convergence of fuzzy filters, -fuzzy open (closed) sets, $s{\gamma}(/TEX>$s{\gamma}^*)$-fuzzy continuous and -fuzzy open mapping. Also. we investigate some of fundamental properties of these notions.
 Keywords
fuzzy topological space;supra fuzzy topology;fuzzy filter;supra fuzzy convergence-fuzzy continuous;
 Language
English
 Cited by
 References
1.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190 crossref(new window)

2.
K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness: fuzzy topology, Fuzzy Sets and Systems 49 (1992), no. 2, 237-242 crossref(new window)

3.
K. C. Chattopadhyay and S. K. Samanta, Fuzzy topology: fuzzy closure operator, fuzzy compactness and fuzzy connectedness, Fuzzy Sets and Systems 54 (1993), no. 2, 207-212 crossref(new window)

4.
M. Demirci, Neighborhood structures of smooth topological spaces, Fuzzy Sets and Systems 92 (1997), no. 1, 123-128 crossref(new window)

5.
M. H. Ghanim, O. A. Tantawy, and F. M. Selim, Gradation of supra-openness, Fuzzy Sets and Systems 109 (2000), no. 2, 245-250 crossref(new window)

6.
M. Guloglu and D. Coker, Convergence in I-fuzzy topological spaces, Fuzzy Sets and Systems 151 (2005), no. 3, 615-623 crossref(new window)

7.
U. Hohle and A. P. Sostak, A general theory of fuzzy topological spaces, Fuzzy Sets and Systems 73 (1995), no. 1, 131-149 crossref(new window)

8.
Y. C. Kim, r-fuzzy semi-open sets in fuzzy bitopological spaces, Far East J. Math. Sci. (FJMS) 2000, Special Volume, Part II, 221-236

9.
Y. C. Kim, Initial L-fuzzy closure spaces, Fuzzy Sets and Systems 133 (2003), no. 3, 277-297 crossref(new window)

10.
P. M. Pu and Y. M. Liu, Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), no. 2, 571-599 crossref(new window)

11.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), no. 3, 371-375 crossref(new window)

12.
A. A. Ramadan, Smooth filter structures, J. Fuzzy Math. 5 (1997), no. 2, 297-308

13.
A. A. Ramadan, M. A. Abd El-Satter, and Y. C. Kim, Some properties of smooth filters, J. Fuzzy Math. 11 (2003), no. 2, 341-354

14.
A. P. Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89-103

15.
A. P. Sostak, On the neighborhood structure of fuzzy topological spaces, Zb. Rad. No. 4 (1990), 7-14

16.
A. P. Sostak, Basic structures of fuzzy topology, J. Math. Sci. 78 (1996), no. 6, 662-701 crossref(new window)